MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE EV1000; PLETHYSMOGRAPH, IMPEDANCE

EDWARDS LIFESCIENCES IRVINE EV1000; PLETHYSMOGRAPH, IMPEDANCE
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dxn- system, measurement, blood-pressure, non-invasive.Dqk- computer, diagnostic, programmable.Qaq- adjunctive predictive cardiovascular indicator.Dxg- computer, diagnostic, pre-programmed, single-function.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during set up of the pressure controller kit, it was giving inconsistent readings.The rep exchanged the device for a new one and the issue resolved.There was no patient injury.
 
Additional Manufacturer Narrative
One hemosphere pressure controller was returned for evaluation.The customer report of inaccurate values was not confirmed.The device was connected to a known working hemosphere system and monitored a cuff simulator for over an hour.The readings were accurate and consistent.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was returned for evaluation and no defect was found, a product non-conformance or device failure associated to manufacturing or design could not be confirmed.The instructions for use states provides the following warnings and precautions: do not overtighten the pressure controller band.Do not apply pressure controller band on injured skin as this can cause further injury.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
EV1000
Common Device Name
PLETHYSMOGRAPH, IMPEDANCE
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22136725
Report Number2015691-2025-04388
Device Sequence Number12527776
Product Code DSB
UDI-Device Identifier00690103193473
UDI-Public(01)00690103193473(11)230726
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Device Lot Number600101039403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown